# SDR CA121214001

- Difficulty date: December 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0607B01
- Condition: Failed
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) CREW REPORTED SMOKE IN THE LAVATORY MESSAGE APPEARED AFTER ROTATION.  F/A SMELLED ELECTRICAL AND CREW PULLED BREAKER FOR THE AFT LAVATORY EXHAUST FAN, CBP1 B8 AND WITHIN 10 SECONDS MESSAGE AND ODOR WENT AWAY. OUTSTATION MAINTENANCE HAS CONFIRMED IT IS THE AFT LAVATORY EXHAUST FAN.
